# SDR 2005FA0001224

- Difficulty date: August 11, 2005
- Submitted: August 25, 2005
- Operation: General aviation
- Make and model: Amd FALCON900EX
- System (JASC): 2530 · Buffet/Galleys
- Part: Cover
- Part number: 200146901
- Condition: Melted
- Location: Microwave Oven
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MICROWAVE OVEN, PN 400-1338-02-L, INSTALLED, EXPERIENCED A (SMOKE EVENT) WHILE FLYING OVER TURKEY.  REP EXAMINED THE UNIT ON 8/12/2005.  THE MOISTURE COVER HAD OVERHEATED DURING OPERATION WITH A LIGHT LOAD.  SB-MW-02, DATED 4/25/01 TO REPLACED MOISTURE COVER WAS NOT INSTALLED.  RECURRENCE COULD BE PREVENTED BY INSTALLING SB-MW-02.  (K)
